# SDR BAQA089834

- Difficulty date: October 13, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N89SM
- Make and model: Aerosp SA365N
- Aircraft serial: 6425
- Aircraft time: 7,610 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: 645142081
- Part serial: 853
- Condition: Contaminated
- Location: Triple Tach
- Part time: 12 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONDENSATION IN GAUGE FACE.  THIS IS A NEW AEC PART.
